# SDR DALA2019060423395

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE STRUCTURE DAMAGE, AFTER REWORK SEAT TRACK Y-1292 BTW FR36 TO FR41, AND FOUND OUT LIMITS, REPLACED SEAT TRACK -Y1292 BTW FR 36 TO FR 41 IN CENTER FUEL TANK (1EA) ASPER A320 SRM 5-72-11 AND DWG D57130147
